U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Trivora 28 (ethinyl estradiol and norethindrone) pain and headaches, should i stop taking them?

1 doctor answer3 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 50 years experience
I think so: Since it cause those problem there increase risk of the nervous system.

Related questions

A 31-year-old member asked:
I just started on the generic form of estrostep (ethinyl estradiol and norethindrone) fe ?
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
What is the definition or description of: Brevicon (ethinyl estradiol and norethindrone) allergy?
1 doctor answer2 doctors weighed in
A 47-year-old member asked:
Could estrostep (ethinyl estradiol and norethindrone) fe cause leg cramps?
1 doctor answer2 doctors weighed in
A 31-year-old member asked:
Start a new pack of brevicon (ethinyl estradiol and norethindrone). No period?
1 doctor answer2 doctors weighed in
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.